# SDR AALA202210048827

- Difficulty date: June 21, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A300*
- Aircraft serial: 1539
- Aircraft time: 68,794 hours, 26,190 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Frame
- Part number: D53111061210
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK RIGHT HAND WINDOW FRAME 4 VERTICAL STIFFENER. REPLACED WINDOW FRAME PER EA 337210.
